tri1 2020 Online Tri Clinic - Personal Best

LEARN FROM THE BEST IN WORLD FROM THE SAFETY OF YOUR HOME

tri2 2020 Online Tri Clinic - Personal BestFormer Olympic Coach and 30 year triathlon commentator Barrie Shepley has recruited some of the best coaches, instructors and athletes in the world for this one day online triathlon Clinic on Sunday Nov 8th. Limited spots, don’t miss this unique, world class clinic, from the safety of your own home.

The Day’s speakers and instructors include:

  • Lionel Sanders: Former World Champion and 70.3 & Ironman Superstar
  • Joel Filliol: Current coach of many of the world’s top elite Olympic Distance Champions
  • Brent McMahon: 2x Olympian & former Ironman World Record Holder
  • Greg Bennett: Former World’ #1 triathlete, inspiring coach and Podcast leader
  • Joanna Brown: Current top ITU athlete, past World medalist and Tokyo 2021 hopeful
  • Sheldon Persad: World Class injury & strength specialist.
  • Cody Beals: Ironman Mt Tremblant Record Holder & many time 70.3 Champion
  • Miguel Vadillo: World class swim coach & open water swim specialist
  • Caron Shepley: Experienced yoga teacher - foam roller specialist & 10x Ironman finisher
  • Bob Knuckey: Kona Ironman World Champion sub 12 hours & 3x World Champion
  • Additional speakers being added
  • BONUS LINK TO HEAR IRONMAN FOUNDERS Judy and John Collins about the real Ironman history.


This six hour clinic (10am EST to 4pm EST) will bring you world class speakers and instructors live to your computer, where-ever you are in the world. Even if you can’t make the day due to family scheduling issues, you will have code for the clinic to be able to view and review it when-ever you wish after it debuts on Sunday Nov 8th. The clinic is designed to have a mixture of doing (practical) as well as inspiring stories, and planning, experience lessons you can learn from the top pros and coaches in the world.

CLINIC SCHEDULE

Time Session
10:00am Host Barrie Shepley welcomes the viewers
10:05 - 10:45am Barrie Shepley interviews Greg Bennett one of the world’s experts as a 25 year racer in ITU and Long Distance and now consultant to top triathletes. Our difficulty is only 40min with one of the sport’s most interesting personalities.
10:45 -11:30am 

Strength training for injury prevention & triathlon performance with Sheldon Persad.

Sheldon will actually take you through the at home circuit he wants you to consider to help reduce injuries and enhance your power and strength for 2021. Optimally you will do the circuit with Sheldon then he’s available for question & answers.

11:30 - 12:00pm

Training Secrets to incorporate as you age with 2 world class athletes.

Brent McMahon is 40 year old, a 2x Olympian and former World Ironman Record Holder. Bob Knuckey is 72, a World Record Holder in Kona and 3x World Champion. Hear the secrets that these two world class men have to share on how they continue to be best in the world as they age.

12:00 - 12:30pm

Lunch & Bathroom break 30min block.

Watching lululemon Canadian Pro Tri Show during lunch

12:30 - 1:15pm Swim guru Miguel Vadillo will show you the specific drills & technique using the C3 Hydro Swim pool. Following Miguel’s specific swim session
he will be available for questions and answers. Many of you may need to swim alone this fall due to COVID. Let one of the world’s most knowledgeable swim experts help guide you.
1:30 - 2:00pm Yoga and foam rolling expert, Caron Shepley will bring you through her guaranteed injury prevention program. Optimally you won’t just watch Caron do the session, but do it with her as she is going through the 30min session.
2:00 - 2:30pm

2 Biggest Mistakes the pros have made and what they learned from them.

A) Joanna Brown: Top Olympic hopeful and past World Medalist.
B) Cody Beals: 2x Mt Tremblant Ironman Winner & Course Record Holder.

2:30-  2:45pm

Bathroom - Nutrition Break & inspiring video playing during the break.

2:45 - 3:30pm

Joel Filliol the world’s most successful coach will share his 25 years of wisdom.

Coach and consultant to Simon Whitfield, the Brownlee brothers, Mario Mola Katie Zafares, Richard Murray, Vincent Luis and many of the world’s greatest pros. Hear Joel’s perspective of the past and where the sport is headed.

3:30 - 4:00pm

Lionel Sanders indoor cycling secrets to work on this winter.

4:00 - 5:00pm

Optional end of clinic ZWIFT 30km fun bike race. We have a free one-week ZWIFT membership for those of you who are not yet members. We
have a one week membership for you so you can participate in the fun 30km
end of day bike race.

 

POST CLINIC

BONUS VIDEO Barrie Shepley will be interviewing the founders of the Hawaii Ironman, Judy and John Collins. Most people only know a fraction of the story and the unique challenges the husband and wife couple went through creating the iconic Ironman event. Those who are in the clinic, will get a free code to watch the interview after it airs on Nov 15th.

Register Now

2020 PB Online Tri Clinic Registration

  Required field
Required field
Please select category
0.00 CAD
Order securely with Paypal, a Paypal account is not required. You can review payment on the next screen.


­